# SDR SWIA2019080546131

- Difficulty date: June 13, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R383351
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CORRODED ON FRAME FS319 RBL43. (C-CHECK) RO: 08/01/2019 REMOVED AND INSTALLED NEW STRAP P/N  AT FS319 RBL43 IAW SRM.
